Back to Ask the Diabetes Team Ask the Diabetes Team

From Canada:

What does it mean if I have lumps in my arms and thighs?


I am assuring you have diabetes and are injecting into your arms and thighs. If this is so, then the likelihood is that you are overdoing your injection sites, and using the same sites too frequently.

You should move around more often, and avoid using the same sites. If you are not sure which sites to use, you should talk it over with your diabetes team. Avoiding lumpy sites will ensure smooth release of insulin into your body and so help in having good blood glucose control.


[Editor's comment: Lumps caused by insulin injections are technically called lipohypertrophy. WWQ]

Original posting 18 Jun 2001
Posted to Blood Tests and Insulin Injections


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.